RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 41, Issue 6  


The sixtieth anniversary of the Great October revolution
1203
The canonical module and anti-invariant elements
S. S. Strogalov
1205
On homomorphisms of Abelian schemes. II
S. G. Tankeev
1231
Geodesic flows on closed Riemannian manifolds without focal points
Ya. B. Pesin
1252
Lack of interpolation of linear operators in spaces of smooth functions
B. S. Mityagin, E. M. Semenov
1289
On the Cauchy problem for linear stochastic partial differential equations
N. V. Krylov, B. L. Rozovskii
1329
On the Dirichlet problem for a pseudodifferential equation encountered in the theory of random processes
B. V. Pal'tsev
1348
Solvability of a problem on the motion of a viscous incompressible fluid bounded by a free surface
V. A. Solonnikov
1388
Periods and principal parts of quadratic differentials on a rigged Riemann surface
A. N. Tyurin
1425
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019